# SDR WX0A201309260008

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061287
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1309, AFT CABIN FLOOR CUSP WEB IS CRACKED ABOVE LONGERON 18 RT,  SEEN FROM AFT CARGO COMPT.  CUT OUT DAMAGED SECTION, DRILLED NEW CUSP MEMBRANE AND INSTALLED WEB IAW SRM 53-05, FIG 131-A.
